Bộ sách tham khảo

Sách nhà nước đặt hàng

Sách liên kết

Thống kê

Vietnam Journal of Mathematics

Số: 2
Tác giả:
Tình trạng: Còn hàng
Số trang:
Năm: 2014
Kích thước:
Giá bìa: 35,000 VNĐ
Mua ấn phẩm

Giới thiệu

In this issue (11 articles)

Some Results on Random Fixed Points of Completely Random Operators

Dang Hung Thang, Pham The Anh

Pages 133-140

Some Weighted Ostrowski Type Inequalities

Zheng Liu

Pages 141-151

Infinite Matrices and Almost Bounded Sequences

A. Hamid Ganie, Neyaz Ahmad Sheikh

Pages 153-157

t-Dual Baer Modules and t-Lifting Modules

Tayyebeh Amouzegar, Derya Keskin Tütüncü, Yahya Talebi

Pages 159-169

Stability of Strongly Gorenstein Flat Modules

Zhanping Wang, Zhongkui Liu

Pages 171-178

d-Transform Functor and Some Finiteness and Isomorphism Results

Naser Zamani, M. H. Bijan-Zadeh, M. S. Sayedsadeghi

Pages 179-186

Note on the Ostrowski Type Inequalities for Fractional Integrals

Mehmet Zeki Sarikaya, Hatice Filiz

Pages 187-190

The Admissibility and the AR-Property of Some Unbounded Convex Sets in a Class of Non-locally Convex Spaces Containing l p (0<p<1)

Nguyen Hoang Thanh

Pages 191-203

On Circular Metric Spaces and Common Fixed Points for an Infinite Family of Set-Valued Operators

Parin Chaipunya, Yeol Je Cho, Poom Kumam

Pages 205-218

Hybrid Mann–Halpern Iteration Methods for Finding Fixed Points Involving Asymptotically Nonexpansive Mappings and Semigroups

Nguyen Thi Thu Thuy

Pages 219-232

On Weak Convergence of the Bootstrap General Empirical Process with Random Resample Size

Nguyen Van Toan

Pages 233-245

Chi tiết

Thứ 5, Ngày 7 tháng 7 năm 2022
09:30:06 AM